# SDR QXEA2013011200032

- Difficulty date: January 12, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 23,151 hours, 23,678 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF WARNING HORN ACTIVATED.  AIRSPEED WAS APPROX 30K, AND HORN ACTIVATED WHEN POWER LEVERS HIT THE 60 PERCENT SWITCH. WARNING TEST WAS OK DURING TAXI- CHECKED THREE TIMES, TAKE OFF ABORTED.  RETURNED TO GATE. COMPLIED WITH FUNCTION TEST OF TAKEOFF WARNING, CLEANING OF PITOT STATIC LINES, NR 2 DRAIN PORT PLUGGED, PERFORMED LEAK CHECK OF PITOT STATIC SYS IAW T/C 6341102. PARKING BRAKE CONTROL QUADRANT REPLACED, INTERMITTENT LIGHT DURING TESTING. RETURNED TO SERVICE.
